# SDR DXTA200400452

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 8,946 hours, 7,273 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED, FOLLOWED BY BOTH THE LEFT AND RIGHT FUEL BOOST PUMPS ON ILLUMINATING.  CHECKED FUEL TANKS FOR FUEL CONTAMINATION, NONE FOUND.  INSPECTED FUEL FILTERS PER CE560 MM 28-00-02, FOUND CLEAN & FREE OF CONTAMINATION.  RAN BOTH ENGINES AT TAKEOFF POWER FOR SEVERAL MINUTES.  COULD NOT DUPLICATE PROBLEM, ALL CHECKS NORMAL.
